# SDR SWIA2020033049536

- Difficulty date: January 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Dented
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #1985. BOTTOM LEFT ELEVATOR. LOCATED APPROX. 3.5" INBOARD OF ES 69-10 AND APPROX 16" FWD OF TRAILING EDGE. .9" X .9" AND .004" DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.  (C CHECK) RO 3/27/2020    REPAIRED LEFT ELEVATOR DENT REF REO. CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED ALL REPAIR PARTS.  COMPLIED WITH ALL STEPS OF REO. SEE CONTINUATION CARD FOR DETAILS.
